PharmEasy logo
Select Pincode
Don’t have a prescription?
Get Started
share

D Cold Total Tablet

By PARAS PHARMACEUTICALS LTD
12 Tablet(s) in Strip
MRP 39.08*
Inclusive of all taxes
Out of Stock
safety
All the Products are packed and stored Safely
molecules
Check more medicines with composition
Caffeine(32.0 Mg) + Phenylephrine(10.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg)
therapy
Therapeutic classification
COUGH COLD PREPARATION

Medical Description

D Cold Total Tablet is a cough and cold preparation that is used to relieve fever, cold, cough, allergies, nasal congestion, headache, mild pain, etc. It contains a combination of three medicines - Pa...
Read more
    Uses
    Contraindications
    Side effects
    Precautions and Warnings
    Mode of Action
    Directions for Use
    Interactions
    Storage and disposal
    Dosage
    FAQs
    References
    Other Products
    Quick Summary
uses

Uses of D Cold Total Tablet

D Cold Total tablet are used for the treatment of fever, cough, cold, nasal congestion and relieving pain.
contraindications

Contraindications of D Cold Total Tablet

  • If you are allergic to paracetamol, caffeine, phenylephrine or any other element of this tablet.
  • If you are using any other nasal decongestant (medicine to clear blocked nose).
  • If you have a tumour in the adrenal gland.
  • If you have an eye condition or increased eye pressure inside your eyes (Glaucoma).
  • If you have either a severe liver or kidney disease or thyroid disorder.
  • If you have diabetes, high blood pressure or heart disease.
  • If you are using medicines for psychiatric disorders such as Amitriptyline, Desipramine, Isocarboxazid and Selegiline.
  • If you are using medicines like Atenolol, Metoprolol, etc to treat blood pressure.
sideEffects

Side effects of D Cold Total Tablet

  • Dizziness
  • Headache
  • Nausea
  • Vomiting
  • Diarrhoea
  • Skin allergies
  • Raised blood pressure
  • Nervousness
  • Excitability
precautionsAndWarnings

Precautions and Warnings of D Cold Total Tablet

pregnancy

Pregnancy

Q:
Can I take D Cold Total tablet during pregnancy?
A:
D Cold Total tablet is not recommended during pregnancy as there is a high risk of miscarriage or low weight of a newborn baby. Pregnant women should always consult a doctor before taking any preparations containing paracetamol.
breastfeeding

Breast Feeding

Q:
Can I take D Cold Total tablet while breastfeeding?
A:
Components of D Cold Total tablet passes into breast milk and can affect the breastfed infant. Thus, the use of this medicine is not recommended in breastfeeding mothers unless prescribed by the doctor. It should be used in the lowest effective dose for the smallest duration possible.
driving

Driving

Q:
Can I drive if I have consumed D Cold Total tablet?
A:
No, it is not recommended to drive after consuming D Cold Total tablet as it causes dizziness.
alcohol

Alcohol

Q:
Can I consume alcohol with D Cold Total tablet?
A:
It is not recommended to consume alcohol as it increases the risk of side effects of this medicine and can also damage your liver if you are a regular drinker due to the presence of paracetamol.
otherGeneralWarnings

Other General Warnings

Talk to your doctor if
  • If you are taking any other medicine that contains paracetamol, ideally you should avoid other products containing paracetamol while taking D Cold Total tablet.
  • If you have any liver-related disorder or liver dysfunction.
  • If you have an enlarged of the prostate gland.
  • If you have a heart-related disorder.
  • If you have a disorder where the colour of the skin changes when exposed to hot and cold temperatures.
  • If you consume excess coffee, tea and some caffeinated drinks.
modeOfAction

Mode of Action of D Cold Total Tablet

How Does It Work?

  • D Cold Total tablet contains three ingredients - Paracetamol, Caffeine and Phenylephrine.
  • Paracetamol helps in reducing fever. It reduces the fever by inhibiting chemical substances that cause the increase in temperature and also acts as a pain killer.
  • Phenylephrine acts by constricting the blood vessels around the nose and thus, reduces swelling. This helps in clearing the blocked nose.
  • Caffeine is a mild stimulant. It stimulates the nervous system and improves the pain-relieving action of paracetamol.
directionsForUse

Directions for Use of D Cold Total Tablet

  • D Cold tablet should be consumed after eating a meal.
  • It should be swallowed whole with a sufficient amount of liquid.
interactions

Interactions of D Cold Total Tablet

Interactions with other medicines

  • Concomitant use of D Cold Total tablet with psychiatric medicines like Isocarboxazid and Selegiline can increase blood pressure and other heart-related side effects such as palpitations.
  • Medicines such as Debrisoquine, Guanethidine, Reserpine and Methyldopa if taken along with D Cold Total tablet, can increase the risk of heart-related side effects.
  • The effect of other cold medicines like pseudoephedrine is reduced by D Cold Total tablet.
  • Blood pressure-lowering effect of anti-hypertensives such as Acebutolol and Atenolol is reduced by D Cold Total tablet.
  • Anti-coagulant effect of medicines like Warfarin is increased by D Cold Total tablet and there can be a risk of bleeding.
  • The effects of medicine like ergotamine used to treat migraine can be increased.
  • The effect of medicine containing Lithium can be decreased if taken concomitantly with D Cold Total tablet and it is advised to limit caffeine intake.

Interactions with food items

D Cold Total tablet should not be taken with tea, coffee or caffeinated drinks.
storageAndDisposal

Storage and disposal of D Cold Total Tablet

Store below 25°C and in the original package in order to protect from moisture.
dosage

Dosage of D Cold Total Tablet

Overdose

D Cold Total tablet contains paracetamol and overdose of paracetamol can cause symptoms like vomiting, loss of appetite, abdominal pain can be noticed upon overdose of D Cold Total tablet. Reach out t...
Read more

Missed a Dose

If you have missed any dose of D Cold Total tablet, take it as soon as you remember. If it's time for your next dose, skip the missed one and continue with your regular dose schedule. Do not take a do...
Read more

Content Details

WRITTEN BY
doctor

Dr. Arpit Verma

MBBS, MD (Pharmacology)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: Can D Cold Total tablet be given to children?

A: No, this medicine should not be taken by children below 16 years of age.

Q: Does D Cold Total tablet contain any antibiotics?

A: No, D Cold Total tablet does not contain any antibiotics. It contains paracetamol, which helps in reducing the fever. Phenylephrine, which helps in reducing cold and clear nose blocks and Caffeine, which stimulates the mind and reduces the dullness related to cold.

Q: My cold has not reduced even after a week. Can I continue to use D Cold Total tablet?

A: No, D Cold Total tablet should not be used for more than a week without consulting a doctor. In case the cold persists for more than 3 days, it is important to visit a doctor for further examination.

Q: Is D Cold Total tablet safe in pregnancy?

A: No, it is not safe to take D Cold Total tablet during pregnancy.

Q: Can I take D cold for fever?

A: Yes, it can be used in fever. However, it is advised to consult a doctor before taking this medicine.

Q: What are the ingredients of the D cold tablet?

A: Paracetamol, caffeine and phenylephrine are the active ingredients in D cold tablets.

modeOfAction

Quick Summary

Offer Price₹39.08
You Save
Best OfferUse Code: 18SAVE & get 18% discount
ContainsCaffeine(32.0 Mg),Phenylephrine(10.0 Mg),Paracetamol / Acetaminophen(500.0 Mg)
UsesCommon cold and fever
Side effectsDizziness, headache, nausea, vomiting, diarrhoea
Last Updated on: 14 Oct 2021 | 02:35 PM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.